MathSciNet Relay Station
MathSciNet bibliographic data
MR1026074 (91m:47012) 47A45
Popescu, Gelu Characteristic functions for infinite sequences of noncommuting operators. J. Operator Theory 22 (1989), no. 1, 51–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement